# SDR 2A6R201804060001

- Difficulty date: April 4, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N391LG
- Make and model: Snias AS350B3
- Aircraft serial: 4323
- Aircraft time: 5,714 hours, 24,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 350A21135920
- Condition: Corroded
- Location: Zone 100
- Part time: 5,714 hours, 24,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND LEFT HAND AND RIGHT HAND CABIN FLOOR EDGING PART NUMBERS 350A21135921 & 350A21135920.
